# SDR UIEA2022100301070

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B MID FLAP THE MOST I/B RIB FWD FOUND PREVIOUS EXISTING REPAIR( PREVIOUS EXISTING REPAIR AREA REPAIRED AS PER SRM 51-10-02 AND NEW RIB HOLES TRANSFERRED AS PER SRM 51-40-05 AND NEW RIB INSTALLED AS PER SRM 51-40-02 )
